# SDR AALA201805219003

- Difficulty date: April 28, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311278520301
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE WEB AT FRAME 20,  STRINGER 23R.  REPLACED THE WEB IAW SRM 51-72-11, AND DRAWING 53112545.
